# SDR AALA201910249013

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 21,460 hours, 8,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 166143
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EPL LIGHTS IN MULTIPLE LOCATIONS WERE INOPERABLE. MAINTENANCE FOUND BAD BATTERY PACK M1695 AND REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER WORK CARD 2311.
